# SDR COMA0260489

- Difficulty date: August 18, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,167 hours, 10,336 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 739
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,564 hours, 6,597 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5322 GEAR DISAGREE MESSAGE - NLG SLOW TO RETRACT.REPLACED NLG PRIORITY VALVE.
